MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number 0663
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code Asystole (4442)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited noise and oversensing on this right ventricular (rv) lead that resulted in intermittent pacing inhibition of less than two seconds.This patient was dependent on rv pacing.Further investigation was discussed.No adverse patient effects were reported.At this time, this device system remains in service.

Brand Name
RELIANCE 4-FRONT
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16639948
Report Number2124215-2023-14783
Device Sequence Number20131069
Product Code LWS
UDI-Device Identifier00802526592805
UDI-Public00802526592805
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/06/2022
Device Model Number0663
Device Catalogue Number0663
Device Lot Number128907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale